# SDR DL72S992175

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Engine: Pwa JT8D15
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENG LOW OIL PRESS LIGHT ILLUMINATED ON T/O ROLL.  ABORTED T/O.  RETURNED TO GATE.  REPLACED PRESSURE SENDING UNIT.
